Alert archive / California / Hazardous Seas Warnings in 2009

Hazardous Seas Warning 4, NWS Eureka, CA

February 10, 2009

NWS Eureka, CA issued this hazardous seas warning at Feb 10, 2009, 3:47 AM PST. It took effect at Feb 10, 2009, 2:30 PM PST. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2009, 3:47 AM PST (11:47 UTC)
In effect from
Feb 10, 2009, 2:30 PM PST
Expired
Feb 12, 2009, 3:00 AM PST
In force
37 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WHUS76 KEKA 101147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
347 AM PST TUE FEB 10 2009

PZZ455-475-110100-
/O.EXT.KEKA.SW.Y.0006.000000T0000Z-090211T1400Z/
/O.UPG.KEKA.SE.A.0002.090211T1200Z-090212T1200Z/
/O.NEW.KEKA.SE.W.0004.090211T1400Z-090212T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
347 AM PST TUE FEB 10 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
6 AM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 3 AM
PST THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-470-110100-
/O.CON.KEKA.SW.Y.0006.000000T0000Z-090210T1600Z/
/O.CON.KEKA.GL.W.0047.090210T1600Z-090211T0100Z/
/O.CON.KEKA.SE.W.0003.090210T1600Z-090211T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
347 AM PST TUE FEB 10 2009

...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM PST THIS AFTERNOON...

A STRONG STORM MOVING TOWARDS NORTHWEST CALIFORNIA WILL IMPACT
THE WATERS TODAY INTO WEDNESDAY. GALE FORCE WINDS AND HIGH WIND
WAVES ARE EXPECTED ACROSS THE NORTHERN WATERS THIS MORNING AND
AFTERNOON. ON WEDNESDAY A LARGE LONG PERIOD NW SWELL ASSOCIATED
WITH THIS STORM WILL MOVE THROUGH THE WATERS. THE SWELL IS
EXPECTED TO PEAK NEAR 22 FT WEDNESDAY AFTERNOON BEFORE QUICKLY
SUBSIDING WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
6 follow-up statements
635 
WHUS76 KEKA 102230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST TUE FEB 10 2009

PZZ450-470-111215-
/O.CAN.KEKA.GL.W.0047.000000T0000Z-090211T0100Z/
/O.NEW.KEKA.SI.Y.0012.090210T2230Z-090212T0800Z/
/O.EXT.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PST TUE FEB 10 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL MIDNIGHT PST
WEDNESDAY NIGHT...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL MIDNIGHT PST
WEDNESDAY NIGHT. THE GALE WARNING HAS BEEN CANCELLED. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-475-111215-
/O.CAN.KEKA.SW.Y.0006.000000T0000Z-090211T1400Z/
/O.NEW.KEKA.SI.Y.0012.090210T2230Z-090212T0800Z/
/O.EXT.KEKA.SE.W.0004.090210T2230Z-090212T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST TUE FEB 10 2009

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL MIDNIGHT PST
WEDNESDAY NIGHT...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL MIDNIGHT PST
WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS
BEEN CANCELLED. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL
3 AM PST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
198 
WHUS76 KEKA 110450
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
850 PM PST TUE FEB 10 2009

PZZ450-470-111300-
/O.CON.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
/O.CON.KEKA.SI.Y.0012.000000T0000Z-090212T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
850 PM PST TUE FEB 10 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
MIDNIGHT PST WEDNESDAY NIGHT...

A STRONG STORM SYSTEM WILL CONTINUE TO APPROACH THE PACIFIC
NORTHWEST. MODERATE WINDS ARE EXPECTED AHEAD OF AND BEHIND THE
ASSOCIATED COLD FRONT AND WILL MAINTAIN ADVISORY LEVEL WINDS INTO
WEDNESDAY NIGHT. A LARGE LONG PERIOD NW SWELL ASSOCIATED WITH
THIS STORM SYSTEM WILL MOVE THROUGH THE WATERS. THIS SWELL IS
EXPECTED TO PEAK NEAR 22 FT WEDNESDAY AFTERNOON BEFORE SUBSIDING
WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-475-111300-
/O.CON.KEKA.SE.W.0004.000000T0000Z-090212T1100Z/
/O.CON.KEKA.SI.Y.0012.000000T0000Z-090212T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
850 PM PST TUE FEB 10 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
MIDNIGHT PST WEDNESDAY NIGHT...

A STRONG STORM SYSTEM WILL CONTINUE TO APPROACH THE PACIFIC
NORTHWEST. MODERATE WINDS ARE EXPECTED AHEAD OF AND BEHIND THE
ASSOCIATED COLD FRONT AND WILL MAINTAIN ADVISORY LEVEL WINDS INTO
WEDNESDAY NIGHT. A LARGE LONG PERIOD NW SWELL ASSOCIATED WITH
THIS STORM SYSTEM WILL MOVE THROUGH THE WATERS. THIS SWELL IS
EXPECTED TO PEAK NEAR 22 FT WEDNESDAY AFTERNOON BEFORE SUBSIDING
WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
150 
WHUS76 KEKA 111151
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
351 AM PST WED FEB 11 2009

PZZ455-112330-
/O.CAN.KEKA.SI.Y.0012.000000T0000Z-090212T0800Z/
/O.CON.KEKA.SE.W.0004.000000T0000Z-090212T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
351 AM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA HAS GENERATED
A LARGE AND LONG PERIOD NORTHWESTERLY SWELL THAT IS MOVING THROUGH
THE COASTAL WATERS. THE SWELL IS EXPECTED TO PEAK NEAR 25 FT AT 15
SECONDS THIS AFTERNOON BEFORE SUBSIDING DURING THE OVERNIGHT HOURS
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-112330-
/O.EXT.KEKA.SI.Y.0012.000000T0000Z-090211T2300Z/
/O.CON.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
351 AM PST WED FEB 11 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 PM PST
THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA HAS GENERATED
A LARGE AND LONG PERIOD NORTHWESTERLY SWELL THAT IS MOVING THROUGH
THE COASTAL WATERS. THE SWELL IS EXPECTED TO PEAK NEAR 25 FT AT 15
SECONDS THIS AFTERNOON BEFORE SUBSIDING DURING THE OVERNIGHT HOURS
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-112330-
/O.EXT.KEKA.SI.Y.0012.000000T0000Z-090212T0900Z/
/O.CON.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
351 AM PST WED FEB 11 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 AM PST
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA HAS GENERATED
A LARGE AND LONG PERIOD NORTHWESTERLY SWELL THAT IS MOVING THROUGH
THE COASTAL WATERS. THE SWELL IS EXPECTED TO PEAK NEAR 25 FT AT 15
SECONDS THIS AFTERNOON BEFORE SUBSIDING DURING THE OVERNIGHT HOURS
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-112330-
/O.EXT.KEKA.SI.Y.0012.000000T0000Z-090212T0900Z/
/O.CON.KEKA.SE.W.0004.000000T0000Z-090212T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
351 AM PST WED FEB 11 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 AM PST
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA HAS GENERATED
A LARGE AND LONG PERIOD NORTHWESTERLY SWELL THAT IS MOVING THROUGH
THE COASTAL WATERS. THE SWELL IS EXPECTED TO PEAK NEAR 25 FT AT 15
SECONDS THIS AFTERNOON BEFORE SUBSIDING DURING THE OVERNIGHT HOURS
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
856 
WHUS76 KEKA 112240
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PST WED FEB 11 2009

PZZ450-121100-
/O.EXP.KEKA.SI.Y.0012.000000T0000Z-090211T2300Z/
/O.CON.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
240 PM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-121100-
/O.CON.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
/O.CON.KEKA.SI.Y.0012.000000T0000Z-090212T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 PM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM
PST THURSDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-121100-
/O.CON.KEKA.SE.W.0004.000000T0000Z-090212T1100Z/
/O.CON.KEKA.SI.Y.0012.000000T0000Z-090212T0900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 PM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM
PST THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-121100-
/O.CON.KEKA.SE.W.0004.000000T0000Z-090212T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 PM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
059 
WHUS76 KEKA 120440
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 PM PST WED FEB 11 2009

PZZ470-121100-
/O.CON.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
/O.CON.KEKA.SI.Y.0012.000000T0000Z-090212T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 PM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM
PST THURSDAY...

THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA GENERATED A
LARGE NORTHWESTERLY SWELL THAT IS IMPACTING THE WATERS. THE SWELL
PEAKED NEAR 25 FEET EARLIER THIS AFTERNOON AND WILL CONTINUE TO
SUBSIDE THROUGH THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-121100-
/O.CON.KEKA.SE.W.0004.000000T0000Z-090212T1100Z/
/O.CON.KEKA.SI.Y.0012.000000T0000Z-090212T0900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 PM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM
PST THURSDAY...

THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA GENERATED A
LARGE NORTHWESTERLY SWELL THAT IS IMPACTING THE WATERS. THE SWELL
PEAKED NEAR 25 FEET EARLIER THIS AFTERNOON AND WILL CONTINUE TO
SUBSIDE THROUGH THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ450-121100-
/O.CON.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
840 PM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA GENERATED A
LARGE NORTHWESTERLY SWELL THAT IS IMPACTING THE WATERS. THE SWELL
PEAKED NEAR 25 FEET EARLIER THIS AFTERNOON AND WILL CONTINUE TO
SUBSIDE THROUGH THE NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-121100-
/O.CON.KEKA.SE.W.0004.000000T0000Z-090212T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
840 PM PST WED FEB 11 2009

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

THE STORM CURRENTLY IMPACTING NORTHWEST CALIFORNIA GENERATED A
LARGE NORTHWESTERLY SWELL THAT IS IMPACTING THE WATERS. THE SWELL
PEAKED NEAR 25 FEET EARLIER THIS AFTERNOON AND WILL CONTINUE TO
SUBSIDE THROUGH THE NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
838 
WHUS76 KEKA 121111
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 AM PST THU FEB 12 2009

PZZ450-470-122330-
/O.EXP.KEKA.SE.W.0003.000000T0000Z-090212T1100Z/
/O.NEW.KEKA.SW.Y.0007.090212T1111Z-090213T1600Z/
/O.NEW.KEKA.SE.A.0003.090213T1600Z-090214T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
311 AM PST THU FEB 12 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM
PST FRIDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

A MODERATE STORM WILL MOVE ACROSS THE WATERS THURSDAY NIGHT INTO
FRIDAY...BRINGING INCREASED WINDS AND HIGH SEAS. THIS STORM WILL
GENERATE A NORTHWEST SWELL THAT IS EXPECTED TO PEAK NEAR 23 FT AT
13 SECONDS ON FRIDAY BEFORE IT QUICKLY SUBSIDES LATE FRIDAY NIGHT.
ANOTHER STORM WILL MOVE ACROSS THE WATERS OVER THE WEEKEND AND
BRING MORE HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-475-122330-
/O.EXP.KEKA.SE.W.0004.000000T0000Z-090212T1100Z/
/O.NEW.KEKA.SW.Y.0007.090212T1111Z-090213T1900Z/
/O.NEW.KEKA.SE.A.0003.090213T1900Z-090214T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 AM PST THU FEB 12 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
PST FRIDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
LATE FRIDAY NIGHT...

A MODERATE STORM WILL MOVE ACROSS THE WATERS THURSDAY NIGHT INTO
FRIDAY...BRINGING INCREASED WINDS AND HIGH SEAS. THIS STORM WILL
GENERATE A NORTHWEST SWELL THAT IS EXPECTED TO PEAK NEAR 23 FT AT
13 SECONDS ON FRIDAY BEFORE IT QUICKLY SUBSIDES LATE FRIDAY NIGHT.
ANOTHER STORM WILL MOVE ACROSS THE WATERS OVER THE WEEKEND AND
BRING MORE HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 9, 3:00 PM PST, 12 hours 47 minutes earlier.

Area forecast discussion, Feb 9, 3:00 PM PST, 12 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
300 PM PST MON FEB 9 2009

.SYNOPSIS...RAIN AND SNOW SHOWERS WILL CONTINUE OVERNIGHT AS A LOW
PRESSURE SYSTEM MOVES OFF TO THE EAST. A STRONG WINTER STORM WILL
BRING MORE RAIN AND SNOW TO NORTHWEST CALIFORNIA ON TUESDAY AND
WEDNESDAY.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...PLENTY OF OPEN CELL CU ON
VISIBLE IMAGERY THIS AFTERNOON...WITH EMBEDDED SHOWERS THAT ARE
DIMINISHING IN INTENSITY AND COVERAGE.  SHORT WAVE RIDGING WILL ALLOW
MOSTLY CLEAR SKIES OVER NIGHT PAVING THE WAY FOR ANOTHER COLD MORNING
TOMORROW.  SOME HIGH CIRRUS AHEAD OF THE NEXT STORM SYSTEM MAY HELP
MITIGATE THE TEMPERATURES FROM BOTTOMING OUT.  AS THE NEXT SYSTEM
APPROACHES TOMORROW SOUTH WINDS AHEAD OF THE FRONT WILL BE QUITE
GUSTY WARRANTING A GALE WARNING ACROSS THE WATERS.  PRECIPITATION IN
THE FORM OF RAIN SHOULD REACH THE COAST BY LATE MORNING AND THEN
SPREAD EAST AND SOUTH THROUGHOUT THE REMAINDER OF THE DAY.
EXPECTING THE SOUTH WIND TO HELP MIX OUT MUCH OF THE COLD AIR THAT
WILL LIKELY SETTLE INTO THE INTERIOR VALLEYS KEEPING SNOW LEVELS
FAIRLY HIGH PRIOR TO PRECIPITATION BEGINNING THERE.  BUT AFTER
MIDNIGHT AND TOWARD WEDNESDAY MORNING THE COLD AIR SHOULD BE
SUFFICIENT TO DROP SNOW LEVELS DOWN TO NEAR 2000 FEET.  MODEL
CONSENSUS FOR QPF DURING THIS COLD PERIOD KEEPS THE REGION UNDER
ADVISORY TYPE CRITERIA AT THIS TIME...THUS HAVE ISSUED SUCH.
ANTICIPATING THE SHOWER ACTIVITY TO BE PERSISTENT FOR MOST OF
WEDNESDAY AS WELL GIVEN THE UPPER LOW TRACKING OVER THE REGION.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
UPPER TROUGH CONTINUES TO SLIDE SOUTH WEDNESDAY NIGHT INTO THURSDAY
MAINTAINING SOME SHOWER ACTIVITY.  A WEAK RIDGE WILL BRIEFLY MOVE
OVER THE AREA ON THURSDAY FOLLOWED BY YET ANOTHER COOL PACIFIC STORM
LATE THURSDAY AND FRIDAY.  THIS SYSTEM APPEARS TO BE FAIRLY SIMILAR
TO WEDNESDAYS WITH SNOW LEVELS AROUND 2000 FEET AND MORE SHOWER
ACTIVITY. THE WET PATTERN CONTINUES INTO THE WEEKEND AS SYSTEMS LINE
UP TO THE NORTHWEST.  ENSEMBLE QPF CONFIRMS THE WINTERY PATTERN TO
CONTINUE WELL INTO NEXT WEAK HOWEVER NO SIGNIFICANT (FLOODING TYPE)
RAIN IS EXPECTED...MAINLY COLDER SYSTEMS WITH NUISANCE SNOW.

&&

.AVIATION...ISOLATED SHOWERS WILL CONTINUE OVERNIGHT WITH VFR
CONDITIONS PREVAILING.  A COLD FRONT WILL BRING RAIN BACK TO THE
NORTH COAST BY EARLY TUESDAY AFTERNOON.  SOUTHERLY WINDS WILL
INCREASE LATE TUESDAY MORNING AT THE COASTAL TAF SITES...WITH GUSTS
TO 30 KTS AT ACV AND 35 KTS AT CEC EXPECTED. KL

&&

.MARINE...WINDS WILL BECOME SOUTHERLY EARLY TUESDAY MORNING AND
BECOME STRONG BY LATE MORNING AS A STRONG COLD FRONT APPROACHES THE
WATERS.  MODELS SHOW A SHORT-LIVED PERIOD OF GALES OVER THE NORTHERN
WATERS LATE TUE MORNING THROUGH TUE AFTERNOON.  THE ENP CONTINUES TO
SHOW VERY LARGE LONG-PERIOD NORTHWEST SWELL REACHING THE WATERS
WEDNESDAY.  GIVEN THE CONSISTENCY FROM RUN-TO-RUN IN THE ENP AND THE
AGREEMENT BETWEEN THE STRENGTH AND TRACK OF THE SURFACE LOW IN THE
GFS AND NAM...HAVE GONE CLOSER TO THE ENP WAVE HEIGHTS AND BUMPED
HEIGHTS UP A COUPLE FEET.  SEAS WILL SUBSIDE THROUGH THE DAY
THURSDAY. KL

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

WINTER STORM ADVISORY ZONES 003...004...076 TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT.

HAZARDOUS SEAS WARNING PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM
TUESDAY MORNING THROUGH TUESDAY AFTERNOON.

GALE WARNING PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM TUESDAY
MORNING THROUGH TUESDAY AFTERNOON.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS CAPE MENDOCINO TO PT ARENA
OUT 60 NM THROUGH SATURDAY EVENING.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS PT ST GEORGE TO CAPE
MENDOCINO OUT 60 NM THROUGH TUESDAY MORNING.

SMALL CRAFT ADVISORY FOR WINDS PT ST GEORGE TO PT ARENA 10-60 NM.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ALL WATERS.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 9, 5:44 AM PST, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
544 AM PST MON FEB 9 2009

CAZ001-002-101345-
REDWOOD COAST-MENDOCINO COAST-
544 AM PST MON FEB 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED SHOWER OR THUNDERSTORM CONTAINING SMALL HAIL IS POSSIBLE TODAY.
CHANCES WILL DIMINISH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER STORM WILL BRING SHOWERS AND THUNDERSTORMS CAPABLE OF
PRODUCING SMALL HAIL TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. ACCUMULATING
SNOW DOWN TO 1500 FEET NORTH OF KLAMATH WILL ALSO BE POSSIBLE.
ANOTHER STORM SYSTEM WILL ARRIVE THURSDAY NIGHT WITH SIMILAR
WEATHER EXPECTED. THESE STORMS WILL LIKELY HAVE AN ADVERSE IMPACT
ON AREA TRAVEL.

IN ADDITION...BREAKING WAVES IN THE SURF ZONE ABOVE 20 FEET MAY BE
POSSIBLE ON WEDNESDAY. REFER TO SFOSPSEKA FOR ADDITIONAL INFORMATION
AND MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR
UPDATES ON THE WINTER WEATHER.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE
IN EUREKA.

CAZ003-004-076-101345-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
544 AM PST MON FEB 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER STORM WILL MOVE ACROSS THE AREA STARTING TUESDAY
AFTERNOON. SNOW LEVELS WILL FALL BELOW 3000 FEET ON TUESDAY NIGHT
WITH SNOW ACCUMULATIONS ABOVE 3000 FEET LIKELY TO EXCEED 12
INCHES BY WEDNESDAY AFTERNOON. THESE CONDITIONS WILL ADVERSELY
IMPACT AREA TRAVEL...ESPECIALLY ALONG HIGHWAYS 299 AND 36. YET
ANOTHER STORM WILL BRING RAIN AND SNOW TO THE AREA ON THURSDAY
NIGHT AND FRIDAY. REFER TO SFOSPSEKA FOR ADDITIONAL INFORMATION
AND MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR
UPDATES ON THE WINTER WEATHER.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE
IN EUREKA.

BK

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:16 AM PSTHigh Surf AdvisoryEKA34 hr
Feb 10, 2:30 PM PSTSmall Craft Advisory for WindsEKA35 hr

Nearby

Hazardous Seas Warnings in California, 2009Every hazardous seas warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.